Alert archive / Tennessee / Tornado Warnings in 2022

Tornado Warning 34, NWS Memphis, TN

April 13, 2022Mississippi County, Arkansas; Dyer County, Lauderdale County, Tennessee

NWS Memphis, TN issued this tornado warning at Apr 13, 2022, 3:08 PM CDT for Mississippi County, Arkansas; Dyer County, Lauderdale County, Tennessee. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2022, 3:08 PM CDT (20:08 UTC)
Expired
Apr 13, 2022, 3:33 PM CDT
In force
25 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Mississippi County, AR, Dyer County, TN, Lauderdale County, TN

The radar

The Memphis radar (KNQA), 57 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 3:08 PM CDTFUNNEL CLOUD3 Sw Blytheville, ARFUNNEL CLOUD NEAR HWY 181.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:42 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-450 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
627 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

205 
WFUS54 KMEG 132008
TORMEG
ARC093-TNC045-097-132045-
/O.NEW.KMEG.TO.W.0034.220413T2008Z-220413T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
308 PM CDT Wed Apr 13 2022

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Northern Mississippi County in eastern Arkansas...
  Southwestern Dyer County in western Tennessee...
  Central Lauderdale County in western Tennessee...

* Until 345 PM CDT.
    
* At 308 PM CDT, a severe thunderstorm producing a tornado was
  located near Keiser, moving northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Blytheville, Ripley, Osceola, Gosnell, Luxora, Keiser, Dell,
  Burdette, Marie, Ashport, Little River, Etowah, Victoria, Edith,
  Dearman, Eastview, Lennie, O'Donnell Bend, Grider and Tomato.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3577 8944 3560 9012 3577 9022 3600 8988
      3600 8971 3604 8969
TIME...MOT...LOC 2008Z 239DEG 49KT 3573 9009 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SWB
2 follow-up statements
531 
WWUS54 KMEG 132021
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
321 PM CDT Wed Apr 13 2022

ARC093-TNC045-097-132045-
/O.CON.KMEG.TO.W.0034.000000T0000Z-220413T2045Z/
Mississippi AR-Dyer TN-Lauderdale TN-
321 PM CDT Wed Apr 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHEASTERN MISSISSIPPI...SOUTHWESTERN DYER AND CENTRAL LAUDERDALE
COUNTIES...
    
At 320 PM CDT, a severe thunderstorm producing a tornado was located
over Burdette, or near Luxora, moving northeast at 55 mph.

HAZARD...Tornado and 70 mph wind gusts.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Blytheville, Ripley, Osceola, Gosnell, Luxora, Dell, Burdette,
Ashport, Barr, Edith, Dearman, Barfield, O'Donnell Bend, Tomato,
Hightower, Tuckertown, Rosa, Luckett, Burton and Flippin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3577 8944 3564 9000 3589 9004 3600 8988
      3600 8971 3604 8969
TIME...MOT...LOC 2020Z 239DEG 49KT 3582 8991 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SMW
102 
WWUS54 KMEG 132033
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
333 PM CDT Wed Apr 13 2022

ARC093-TNC045-097-132043-
/O.CAN.KMEG.TO.W.0034.000000T0000Z-220413T2045Z/
Mississippi AR-Dyer TN-Lauderdale TN-
333 PM CDT Wed Apr 13 2022

...THE TORNADO WARNING FOR NORTHEASTERN MISSISSIPPI...SOUTHWESTERN
DYER AND CENTRAL LAUDERDALE COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 900 PM CDT for eastern
Arkansas...southeastern Missouri...and western Tennessee.

LAT...LON 3577 8944 3564 9000 3589 9004 3600 8988
      3600 8971 3604 8969
TIME...MOT...LOC 2031Z 239DEG 49KT 3591 8972 

$$

SWB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 13, 12:51 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 13, 12:51 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1251 PM CDT Wed Apr 13 2022

.DISCUSSION...
Updated for Aviation Discussion related to the 18Z TAFs

&&

.PREV DISCUSSION... /issued 1019 AM CDT Wed Apr 13 2022/

DISCUSSION...

Skies are partly cloudy across the Mid-South this morning with
temperatures ranging from the upper 60s to lower 70s. There are a
few showers across portions of eastern Arkansas and north
Mississippi. The cold front is just about to cross the
Oklahoma/Arkansas border so the main line of thunderstorms will
move into the region by late this afternoon. Current forecast
looks good for now but will update to remove morning wording.

ARS

PREV DISCUSSION... /issued 456 AM CDT Wed Apr 13 2022/

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED ACROSS THE
MID-SOUTH THIS AFTERNOON AND EVENING...

DISCUSSION...Surface analysis this morning places a surface low
over Southern Minnesota with a trailing cold front back into
Northwest Missouri, Southeast Kansas and into the Texas/Oklahoma
Panhandle. Additionally, a dry line is located over West Texas.
Meanwhile, a mid-level shortwave is producing showers and a few
thunderstorms across the Mid-South early this morning and have
remained sub-severe thus far. As of 3 AM CDT, temperatures across
the Mid-South remain quite mild in the middle to upper 60s. The
expected severe thunderstorm outbreak will remain the primary
concern in this morning's forecast issuance.

Short term models continue to indicate an upper level trough
becoming negatively tilted as it moves into the Lower Mississippi
Valley this afternoon and evening. Early morning showers and
thunderstorms are expected to depart the forecast area this
morning as the mid-level shortwave trough departs to the east of
the area with a shallow capping inversion forming in its place,
bringing a period of mainly dry weather until early afternoon.
This will aid in developing strong instability (surface-based CAPE
values in excess of 3000 J/kg) across the Mid-South in a warm and
moist environment. The large scale forcing associated with the
upper level trough will begin to erode the capping inversion by
early this afternoon.

Short term Convective Allowing Model solutions (CAMs) indicate
initial convective initiation by early to mid afternoon should be
in the form of discrete convection as showers and thunderstorms
develop across portions of East Arkansas, Northwest Mississippi,
and Southwest Tennessee then spread northeast into the remainder
of the afternoon. 0-6 km Bulk Shear values between 50 to 60 kts,
excellent directional and speed shear provided by a 60 kt low
level jet, 0-1 km storm relative helicity values between 300-400
m2/s2, and low LCL's around 1500 ft will provide a conducive
environment for the development of supercells and tornadoes,
including the potential for strong and long track tornadoes. Very
large hail along with damaging winds are also possible with the
discrete convection.

Between late afternoon and early evening a quasi-linear
convective system (QLCS) is expected to develop along the cold
front producing another potential for severe thunderstorms into
this evening. Some CAMs are indicating the convective mode could
get a little messy between late afternoon into early evening as
the convective mode begins to transition from discrete to quasi-
linear. Anyone in the Mid-South should be prepared for the
potential of large hail, damaging winds, tornadoes regardless of
the convective mode. Be ready to utilize a severe weather safety
plan, and have multiple ways to receive warnings.

In addition, a Wind Advisory remains in effect but was expanded to
include the entire Mid-South due to the strong boundary layer
winds and guidance indicating most locations reaching advisory
criteria. Heavy rainfall is also possible and a Flood Watch
remains in effect for the northern third of the Mid-South into
this evening for the potential of up to 2 inches of rain.

Cooler and drier air will begin to build in behind the front later
tonight bringing a temporary break in inclement weather to the
Mid-South through Friday.

Unfortunately, long term models indicate showers and thunderstorm
chances will return Friday night into Saturday as a warm front
moves back north across the area and yet another potential for a
few strong to severe thunderstorms Friday night. Showers and
thunderstorm chances will persist into Easter Sunday and gradually
come to an end on Monday as a cold front moves across the Lower
Mississippi Valley.

CJC

&&

.AVIATION...
Most areas across the Mid-South are dry right now, however, there
is a small area of showers just west of Memphis. And a large line
of storms to the west of that, currently in central Arkansas. The
line will begin to move through the area in the next couple of
hours. Winds will pickup even more and there will be
thunderstorms. Wind shear may be an issue at all sites, however,
think this is related to thunderstorms, so not in the TAFs.
Ceilings will lower to MVFR category, yet visibility will lower to
IFR. Winds will shift toward the north after the storms move
through.  TLSJr

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Thursday for Clay-Craighead-
     Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
     Poinsett-St. Francis.

     Flood Watch until midnight CDT tonight for Clay-Craighead-Greene-
     Mississippi.

MO...Wind Advisory until 1 AM CDT Thursday for Dunklin-Pemiscot.

     Flood Watch until midnight CDT tonight for Dunklin-Pemiscot.

MS...Wind Advisory until 1 AM CDT Thursday for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

TN...Wind Advisory until 1 AM CDT Thursday for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
     Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton-Weakley.

     Flood Watch until midnight CDT tonight for Benton TN-Carroll-
     Dyer-Gibson-Henry-Lake-Obion-Weakley.

&&
Hazardous weather outlook, Apr 13, 3:52 AM CDT, 11 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
352 AM CDT Wed Apr 13 2022

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-141145-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
352 AM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

A significant severe weather outbreak is expected across the
entire Mid-South this afternoon and evening. Tornadoes, including some
potentially strong tornadoes, very large hail and damaging winds
are all possible. Heavy rainfall and flash flooding will also be
possible.

A Flood Watch remains in effect for northern portions of the Mid-
South into this evening.

A Wind Advisory is in effect through tonight across the entire
Mid-South.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A few strong to perhaps severe thunderstorms may be possible
Friday night across portions of East Arkansas and North
Mississippi.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening in
support of severe weather operations.

In the hours before

Special weather statement, Apr 13, 1:18 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Memphis TN
118 PM CDT Wed Apr 13 2022

ARZ018-026>028-MOZ113-131845-
Poinsett AR-Greene AR-Craighead AR-Mississippi AR-Dunklin MO-
118 PM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of Greene, Craighead,
northwestern Poinsett, northwestern Mississippi and southwestern
Dunklin Counties through 145 PM CDT...

At 118 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cash, or 9 miles southwest of Jonesboro, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jonesboro, Paragould, Trumann, Manila, Harrisburg, Bono, Lake City,
Leachville, Bay, Brookland, Monette, Caraway, Crowleys Ridge State
Park, Lake Frierson State Park, Oak Grove Heights, Lafe, Cash, Egypt,
Beech Grove and Walcott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3588 9092 3588 9087 3595 9086 3626 9057
      3626 9055 3589 9012 3551 9079 3568 9090
      3576 9104
TIME...MOT...LOC 1818Z 218DEG 43KT 3576 9084

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

SWB
Special weather statement, Apr 13, 1:39 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Memphis TN
139 PM CDT Wed Apr 13 2022

ARZ027-035-036-048-131915-
Poinsett AR-St. Francis AR-Cross AR-Crittenden AR-
139 PM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of eastern St. Francis,
southeastern Poinsett, northwestern Crittenden and eastern Cross
Counties through 215 PM CDT...

At 139 PM CDT, Doppler radar was tracking a strong thunderstorm near
Village Creek State Park, moving northeast at 70 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Forrest City, Wynne, Earle, Parkin, Madison, Village Creek State
Park, Caldwell, Crawfordsville, Colt, Widener, Jericho, Jennette, New
Home, Turrell, Clarkedale, Three Forks, Cottonwood Corner, Booker,
Fitzgerald Crossing and New Castle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for eastern
Arkansas.

&&

LAT...LON 3492 9072 3507 9091 3555 9048 3529 9017
TIME...MOT...LOC 1839Z 223DEG 61KT 3511 9072

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

SWB
Special weather statement, Apr 13, 1:46 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Memphis TN
146 PM CDT Wed Apr 13 2022

ARZ009-018-026-028-MOZ113-115-131915-
Greene AR-Craighead AR-Mississippi AR-Clay AR-Pemiscot MO-Dunklin MO-
146 PM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of central Greene,
northeastern Craighead, northwestern Mississippi, eastern Clay,
northern Pemiscot and Dunklin Counties through 215 PM CDT...

At 146 PM CDT, Doppler radar was tracking a strong thunderstorm near
Paragould, moving northeast at 70 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Paragould, Kennett, Malden, Piggott, Portageville, Hayti, Leachville,
Campbell, Rector, Senath, Monette, Marmaduke, Chalk Bluff Natural
Area, Clarkton, Oak Grove Heights, Cardwell, Hornersville, Holcomb,
Hayti Heights and Arbyrd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for eastern
Arkansas...southeastern Missouri...and western Tennessee.

&&

LAT...LON 3663 8996 3654 8995 3639 8997 3639 8975
      3642 8974 3643 8973 3640 8967 3641 8962
      3635 8957 3634 8959 3634 8961 3632 8962
      3580 9038 3605 9066 3650 9024 3650 9022
      3652 9022 3663 9011
TIME...MOT...LOC 1846Z 223DEG 60KT 3608 9046

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

SWB
Special weather statement, Apr 13, 2:13 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Memphis TN
213 PM CDT Wed Apr 13 2022

ARZ018-026>028-035-036-048-MOZ113-TNZ049-131945-
Poinsett AR-Greene AR-Craighead AR-St. Francis AR-Cross AR-
Mississippi AR-Crittenden AR-Dunklin MO-Tipton TN-
213 PM CDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of southeastern Greene,
Craighead, northwestern St. Francis, Poinsett, Mississippi, northern
Crittenden, Cross, southern Dunklin and southwestern Tipton Counties
through 245 PM CDT...

At 213 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cash to near Fair Oaks. Movement was east
at 65 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Jonesboro, Paragould, Kennett, Wynne, Osceola, Trumann, Manila,
Marked Tree, Earle, Harrisburg, Bono, Lake City, Leachville, Lepanto,
Bay, Senath, Brookland, Monette, Caraway and Parkin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for eastern
Arkansas...southeastern Missouri...and western Tennessee.

&&

LAT...LON 3588 9093 3588 9087 3591 9087 3628 8997
      3540 9004 3538 9008 3531 9011 3509 9100
TIME...MOT...LOC 1913Z 247DEG 57KT 3584 9090 3518 9100

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

SWB
Local storm report, Apr 13, 2:47 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND GST     JONESBORO               35.82N 90.69W
04/13/2022  M66 MPH          CRAIGHEAD          AR   ASOS

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 1:18 PM CDTSpecial Weather StatementMEGCraighead, Greene27 min
Apr 13, 1:39 PM CDTSpecial Weather StatementMEGSt. Francis36 min
Apr 13, 1:46 PM CDTSpecial Weather StatementMEGGreene29 min
Apr 13, 2:13 PM CDTSpecial Weather StatementMEGCraighead, Cross, Mississippi, Poinsett32 min
Apr 13, 2:23 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGMississippi21 min
Apr 13, 2:39 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCraighead, Crittenden, Cross, Greene, Mississippi, Poinsett36 min
Apr 13, 2:42 PM CDTTornado WarningMEGCraighead, Greene, Mississippi33 min
Apr 13, 2:46 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Lee, St. Francis44 min
Apr 13, 2:51 PM CDTTornado WarningMEGCraighead, Mississippi, Poinsett24 min
Apr 13, 3:11 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGMississippi49 min
Apr 13, 3:20 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCrittenden, Cross, Lee, St. Francis40 min
Apr 13, 3:25 PM CDTTornado WarningMEGCrittenden50 min
Apr 13, 3:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGLee, Phillips, St. Francis44 min
Apr 13, 3:43 PM CDTAreal Flood AdvisoryMEGCrittenden, Cross, Lee, Mississippi, Poinsett, St. Francis3 hr
Apr 13, 3:53 PM CDTAreal Flood AdvisoryMEGCrittenden3 hr
Apr 13, 4:00 PM CDTSevere Thunderstorm WarningMEGMississippi45 min
Apr 13, 4:08 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis52 min
Apr 13, 4:34 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGLee, Phillips, St. Francis41 min
Apr 13, 4:37 PM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis4 hr
Apr 13, 4:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCrittenden, Lee, Phillips47 min
Apr 13, 5:09 PM CDTTornado WarningMEGPhillips51 min
Apr 13, 5:09 PM CDTTornado WarningMEGPhillips37 min
Apr 13, 6:03 PM CDTAreal Flood AdvisoryMEGLee3 hr
Apr 13, 10:11 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale20 hr
Apr 13, 3:07 PM CDTTornado WarningMEGDyer, Lake, Obion23 min
Apr 13, 3:26 PM CDTTornado WarningMEGDyer, Lake, Obion, Weakley25 min
Apr 13, 3:38 PM CDTSevere Thunderstorm WarningMEGHenry, Weakley10 min
Apr 13, 3:53 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Obion, Weakley52 min
Apr 13, 4:09 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton51 min
Apr 13, 4:24 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Dyer, Gibson, Haywood, Henderson and 1 more51 min
Apr 13, 4:27 PM CDTFlash Flood WarningMEGLauderdale, Tipton4 hr
Apr 13, 4:27 PM CDTSevere Thunderstorm WarningMEGBenton, Gibson, Henry, Weakley33 min
Apr 13, 4:39 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Tipton51 min
Apr 13, 5:01 PM CDTSevere Thunderstorm WarningMEGBenton, Henry44 min
Apr 13, 5:04 PM CDTAreal Flood AdvisoryMEGCarroll, Crockett, Gibson, Henry, Weakley2 hr
Apr 13, 5:07 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henderson, Henry38 min
Apr 13, 5:13 PM CDTSevere Thunderstorm WarningMEGChester, Crockett, Fayette, Gibson, Hardeman, Haywood and 1 more47 min
Apr 13, 5:23 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Shelby52 min
Apr 13, 5:56 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Chester, Decatur, Hardeman, Hardin and 3 more64 min
Apr 13, 6:08 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGMcNairy52 min
Apr 13, 6:38 PM CDTFlash Flood WarningMEGCrockett, Fayette, Hardeman, Haywood, Henderson, Madison3 hr

Nearby

Tornado Warnings in Tennessee, 2022Tornado Warnings in Arkansas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.